| Model Number |
G17520 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - first name: (b)(6).G4 - pma/510(k) #: exempt.H3 - device has been returned and preliminary evaluation has been performed, however, our investigation is ongoing and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
It was reported that the ncircle tipless stone extractor was unable to retrieve stones prior to the stone removal procedure in the common bile duct.The product was found broken before use and was immediately replaced.A preliminary review of the returned device appears to show one wire pulled free from basket formation.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.